MathSciNet Relay Station
MathSciNet bibliographic data
MR355668 (50 #8142) 47B15
Berkson, Earl; Sourour, Ahmed The Hermitian operators on some Banach spaces. Studia Math. 52 (1974), 33–41.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement